# SDR EE4Y103031

- Difficulty date: March 21, 2010
- Submitted: March 21, 2010
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15
- Aircraft serial: 47014
- Aircraft time: 53,952 hours, 66,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 916 L3-4l
- Part time: 53,952 hours, 66,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE UPPER FUSELAGE AT STA 916 BETWEEN LONG 3 LT AND LONG 4 LT. FOUND SKIN CRACKED.
